# SDR DALA2024021502215

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 4,600 hours, 2,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 8 UPPER FWD IB SIDE HAS EVIDENCE OF WEAR AND NO PREVIOUS REWORK, REF 5742-01028-02A.   MEASURED LH SLAT TRACK NBR 8 UPPER FWD IB SIDE IAW ER/A 615388- 14AD REV ORIG AND PRI 615388-14AD REV 0 MATCHED. (LP# 0200499)
